MAUDE Adverse Event Report: MIO; INSET II 80/6 PCC GREY

MIO; INSET II 80/6 PCC GREY
Model Number MMT-965
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that while the patient was taking a shower, the infusion set's tape had gotten loose and fell off.Further, she could not put it back and she started running high, as she did not use the pump.Her blood glucose level went up to 1100 mg/dl and her husband called the ambulance.On (b)(6) 2020, between 11:00 am - 12:00 pm, the patient was hospitalized with blood glucose level of 1100 mg/dl.During hospitalization, she received intravenous insulin drip as corrective treatment and after spending 2 nights and 3 days, she was released from the hospital.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/6 PCC GREY
MDR Report Key10300441
Report Number3003442380-2020-00335
Device Sequence Number11476522
Product Code FPA
UDI-Device Identifier05705244007796
UDI-Public05705244007796
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-965
Device Lot Number5313447
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date07/21/2020
Patient Sequence Number1